# SDR AALA202202090974

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 68,826 hours, 27,439 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR ABNORMALLY DIFFICULT TO OPEN AND CLOSE WHILE INFLIGHT. ADJUSTED COCKPIT DOOR PER AMM 52-51-00-820-001-A. OPERATIONS NORMAL ON GROUND.
